| Model Number |
HC15022 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pulmonary Valve Stenosis (2024); Respiratory Insufficiency (4462)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 years and 8 months post implant of this 22mm pulmonary valved conduit in an (b)(6)-year-old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The conduit was replaced due to moderate-to-severe stenosis and moderate-to-severe insufficiency.No additional adverse patient effects were reported. .